# SDR DALA2023012600661

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1498-1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CORROSION ON FLOOR STRINGERS LBL 11.4, LBL 7.55 AND LBL 2.90 FROM STA 1498 TO STA 1540 AT AFT CARGO CMPT FLOOR SUPPORT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00300: FLOOR STRINGERS LBL 11.4, LBL 7.55 AND LBL 2.90 FROM STA 1498 TO STA 1540 AT AFT CARGO WERE REPAIRED PER B757-200 53-00-53-2R PROCEDURE 1 REPAIR 1 AND DWG 146N5444 REV C. (2599314)
